... a common side effect because i seem weaving around alot
9 Jul 2011
I started taking Tramadol about 7 months age for back pain. When I first started, yes it make me abit dizzy, and my vision got alittle blurry. But over a few weeks I got used to it. I don't get dizzy anymore, but if I'm tired and take acouple my vision will still get alittle blurry.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... was given tramadol-I get no high whatsoever, have been taking it for years. Most I've ever taken is two per day, when I work out. Why am I ...
3 answers • 31 Aug 2011
Dromadol SR - I am on my 2nd day of not having any tramadol I had been taking 6 to 8 50 Milligram a?
... day per my doctors orders.. i havent slept in 2 days.. i dont want to take anymore.. if i dont sleep i am going to die!! well i dont know if ...
1 answer • 1 Nov 2011
... 3 years now. She said her pills were 50mg, and she use to take 14 a day. When I realized this I asked her to drop down. She has (thank gosh) and ...
3 answers • 1 Apr 2012
... down. My Dr says that the drug is being absorbed and the matrix is left to pass right through. Has anyone had this happen and does anyone know if ...
1 answer • 25 Apr 2012